# SDR DHL2005788009

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED "DOORS" LIGHT ON FWD PANEL AND "NOSE GEAR DOOR" AMBER LIGHT ON S'OFFICER'S PANEL FLICKERS DURING TURBULANCE.  ADJUSTED NOSE GEAR DOOR LIGHTS SWITCHES, OPS CKECK GOOD IAW MM 32-62-00.
